# SDR DALA2024020501540

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,233 hours, 9,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR WILL NOT INDICATE SHUT WHEN CLOSED FROM THE OUTSIDE. MUST BE CLOSED FROM THE INSIDE. CORRECTIVE ACTION: ADJUSTED EXTERNAL HANDLE PER A330 CMM 52-13-16 FIGURE 52-13-16. (5034480)
